<< Previous Issue Journal of the Korean Mathematical Society (Vol. 42, No. 5) Next Issue >>
J. Korean Math. Soc. 2005 Vol. 42, No. 5, 883—1110
On the concircular curvature tensor of a contact metric manifold
D. E. Blair, Jeong-Sik Kim, and Mukut Mani Tripathi
MSC numbers : 53C25, 53D10
J. Korean Math. Soc. 2005 Vol. 42, No. 5, 883—892
Dilations for polynomially bounded operators
George R. Exner, Young Soo Jo, and Il Bong Jung
MSC numbers : Primary 47D27; Secondary 47A53
J. Korean Math. Soc. 2005 Vol. 42, No. 5, 893—912
Pseudo-symmetric contact $3$-manifolds
Jong Taek Cho and Jun-ichi Inoguchi
MSC numbers : 53B20, 53C25, 53C30
J. Korean Math. Soc. 2005 Vol. 42, No. 5, 913—932
Ideals and submodules of multiplication modules
Sang Cheol Lee, Sunah Kim, and Sang-Cho Chung
MSC numbers : 13E15, 13A15, 16D10
J. Korean Math. Soc. 2005 Vol. 42, No. 5, 933—948
Almost sure convergence for weighted sums of negatively orthant dependent random variables
Mi-Hwa Ko and Tae-Sung Kim
MSC numbers : 60F05
J. Korean Math. Soc. 2005 Vol. 42, No. 5, 949—957
Strassen's functional LIL for $d$-dimensional self-similar Gaussian process in Holder norm
Kyo-Shin Hwang and Zhengyan Lin
MSC numbers : 60F15, 60G15, 60G18
J. Korean Math. Soc. 2005 Vol. 42, No. 5, 959—973
Weighted harmonic Bergman functions on half-spaces
Hyungwoon Koo, Kyesook Nam, and HeungSu Yi
MSC numbers : Primary 31B05; Secondary 31B10, 30D45, 30D55
J. Korean Math. Soc. 2005 Vol. 42, No. 5, 975—1002
Nilradicals of power series rings and nil power series rings
Chan Huh, Chol On Kim, Eun Jeong Kim, Hong Kee Kim, and Yang Lee
MSC numbers : 16N40, 16R20, 16S99
J. Korean Math. Soc. 2005 Vol. 42, No. 5, 1003—1015
Averaging properties and spreading models
Kyugeun Cho and Chongsung Lee
MSC numbers : 46B15
J. Korean Math. Soc. 2005 Vol. 42, No. 5, 1017—1030
Conditional first variation over Wiener paths in abstract Wiener space
Dong Hyun Cho
MSC numbers : 28C20
J. Korean Math. Soc. 2005 Vol. 42, No. 5, 1031—1056
Non-compact Douglas-Plateau problem
Sun Sook Jin
MSC numbers : Primary 53A10
J. Korean Math. Soc. 2005 Vol. 42, No. 5, 1057—1069
A delay-differential equation model of HIV infection of CD4$^+$ T-cells
Xinyu Song and Shuhan Cheng
MSC numbers : 34C05, 92D25
J. Korean Math. Soc. 2005 Vol. 42, No. 5, 1071—1086
A note on end properties of Marcinkiewicz integral
Yong Ding
MSC numbers : 42B25, 42B30
J. Korean Math. Soc. 2005 Vol. 42, No. 5, 1087—1100
Contact CR-warped product submanifolds in Kenmotsu space forms
Kadri Arslan, Ridvan Ezentas, Ion Mihai, and Cengizhan Murathan
MSC numbers : 53C40, 53C25, 54D10
J. Korean Math. Soc. 2005 Vol. 42, No. 5, 1101—1110

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd